# SDR SWAA2021111539459

- Difficulty date: November 1, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET IS CRACKED AT BS500D S-19R WL190 ; / [01] REMOVED FCB GUSSET AT BS 500D STR19R WL 190 IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW FCB GUSSET AT BS 500D STR 19R; PN#143A9481-5 IAW SRM 51-40-05 AND IAW DWG# 143A7902... OK TO INSTALL; [03] VERIFIED LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-05 AND DWG 143A7902. OK TO INSTALL; [04] INSTALLED NEW GUSSET AT BS500D S-19R WL190; IAW SRM 51-40-02-0G-0 AND DWG#143A7902; [05] VERIFIED CORRECTIVE ACTION 4.; [06] VERIFIED ALL WORK ACCOMPLISHED.
